Polynomial Pell's equation.Ⅱ

William Webb William Webb, Hisashi Yokota

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)128-141
JournalJournal of Number Theory
Volume106
Publication statusPublished - 2004 May 1

Cite this

William Webb, W. W., & Yokota, H. (2004). Polynomial Pell's equation.Ⅱ. Journal of Number Theory, 106, 128-141.

Polynomial Pell's equation.Ⅱ. / William Webb, William Webb; Yokota, Hisashi.

In: Journal of Number Theory, Vol. 106, 01.05.2004, p. 128-141.

Research output: Contribution to journalArticle

William Webb, WW & Yokota, H 2004, 'Polynomial Pell's equation.Ⅱ', Journal of Number Theory, vol. 106, pp. 128-141.
William Webb WW, Yokota H. Polynomial Pell's equation.Ⅱ. Journal of Number Theory. 2004 May 1;106:128-141.
William Webb, William Webb ; Yokota, Hisashi. / Polynomial Pell's equation.Ⅱ. In: Journal of Number Theory. 2004 ; Vol. 106. pp. 128-141.
@article{8ccb72d0eb824bc1a2b0b2d4dc6d15af,
title = "Polynomial Pell's equation.Ⅱ",
author = "{William Webb}, {William Webb} and Hisashi Yokota",
year = "2004",
month = "5",
day = "1",
language = "English",
volume = "106",
pages = "128--141",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - Polynomial Pell's equation.Ⅱ

AU - William Webb, William Webb

AU - Yokota, Hisashi

PY - 2004/5/1

Y1 - 2004/5/1

M3 - Article

VL - 106

SP - 128

EP - 141

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -